MathSciNet Relay Station
MathSciNet bibliographic data
MR2809546 93E03 (93D15 93E15)
Liu, Yun-Long; Wu, Yu-Qiang Output feedback control for stochastic nonholonomic systems with growth rate restriction. Asian J. Control 13 (2011), no. 1, 177–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement